# SDR CALA2017013000216

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 63,500 hours, 26,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3681
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EMERGENCY LIGHT CK ON 2 SERVICE GOT FAULT EPSU UNIT EMER L MESSAGE. UNABLE TO CLEAR. REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY AT 11WL PER 33-51-38AMM. OPS CK GOOD.
